advertisement
Question
Posted by: Anonymous | 2009/06/09

PLEASE CAN YOU ADVICE ME

HELLO, I MIGHT BE BLOND OR JUST PLAIN DUMB.

BUT TODAY IS MY THIRD WHITE TABLET AND NOW I STARTED MY PERIOD... SO THE SICLE LENGTH WOULD BE 21 DAYS, NOT SO SURE THAT IS THE WAY IT SHOULD HAVE HAPPEND.. SO WHY DID IT AM I DRINKING IT WRONG, CAN YOU PLEASE EXPLAINE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
What type of contraceptive do you use?
Is it your first packet?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009/06/09

It' s my third white tablet, 21 days after I started taking them, I started with a yellow tablet on the Wed - 20 May so started bleeding today, on day 21 on third white tablet, now since I started taking them I have been in the worst kind of moods, so im not so sure this is the way it should be.

Reply to Anonymous
Posted by: Anonymous24 | 2009/06/09

is it your first white tab with a new pack? if it is then this dont sound right, did you change pills? cuase it might be that you are having a negative reaction to it. rather go see a doc

Reply to Anonymous24

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement